Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What is the clomid dosage for follicular development ?

Im a 25 years female from XXXXX. Im married for 2.5 years and trying to get conceived. I have irregular periods and the first month i was on clomid but follicle did not form. The next month clomid dosage was increased and still there is no follicle formation. I want to know the cause for this and how my future treatment will be.
Asked On : Thu, 26 Apr 2012
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Normally to induce ovulation Clomid(Clomifene) will be kept by the doctors.
Upto 6 cycles it can be tried. But with larger doses and long periods complications like over-stimulation can occur.
You didn't mentioned your height and weight, what was the reason diagnosed for your irregular periods?
One possible cause may be having 'poly cystic ovarian syndrome'.
In this case periods will become irregular and an-ovulation can be there.
Even with the usage of clomifene these people will not respond properly until the hyperinsulinaemia is treated with insulin sensitizers like metformin.
If you post the complete details of your periods and previous treatment, I can suggest you.
take care
Answered: Thu, 26 Apr 2012
I find this answer helpful
General & Family Physician Dr. Roshni Agarwal's  Response
welcome to healthcaremagic,

i can understand that you have recently started treatment for conception.

clomid is the first line treatment for ovulation induction.

there is a wide array of treatment options available and followed in a particular order by different gynecologist.

Clomid, Metformin, Femera, or Follicle Stimulating Hormones which either administered individually or in combinations can help induce ovulation.

Invasive procedure such as intra uterine insemination (IUI), in vitro fertilization (IVF) may follow. However, this is generally regarded as a last resort.

may god bless you
take care.
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor